# SDR CA130521007

- Difficulty date: May 14, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393225
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED CAPTAINS SIDE WINDOW SUSTAINED MULTIPLE CRACKS ON FINAL DESCENT.  WINDOW CONTINUED TO CRACK DURING TAXI INTO GATE.
